# SDR SWAA971031

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD ENTRY AND SERVICE DOORS EMERGENCY LIGHTS ILLUMINATING WITH SWITCH IN OFF POSITION AND OFF WITH SWITCH IN ON POSITION.  RECYCLED SWITCH AND OP CHECKED OK PER BOEING M/M.
